Linear
and biliriear Hilbert transform
Novi Sad Journal of Mathematics, Tome 31 (2001) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2001_31_1a_5,
author = {A.
Bu\v{c}kovska},
title = {Linear
and biliriear {Hilbert} transform},
journal = {Novi Sad Journal of Mathematics},
pages = {39-45},
year = {2001},
volume = {31},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2001_31_1a_5/}
}
A. Bučkovska. Linear and biliriear Hilbert transform. Novi Sad Journal of Mathematics, Tome 31 (2001) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2001_31_1a_5/